Thumbnail
Access Restriction
Open

Author Chandra, Tapas K. ♦ Mukherjee, Rahul
Source ISI Kolkata
Content type Text
Publisher Barlett type modification for Rao's efficient score statistics
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Barlett-type modification ♦ Multivariate Edgeworth expansion ♦ Likelyhood ratio statistics ♦ Rao's statistics
Education Level UG and PG
Learning Resource Type Article
Journal JOMA
Volume Number 36
Page Count 10
Starting Page 103
Ending Page 112